IJPAM: Volume 112, No. 1 (2017)
STURM-LIOUVILLE EQUATION WITH NON-LOCAL
BOUNDARY CONDITIONS , F.A.Z. EL-Raheem, A.O.N. Buhalima
Faculty of Science
Faculty of Education
Faculty of Science
Omar AlMukhtar University
Received: August 28, 2016
Revised: October 23, 2016
Published: January 26, 2017
AMS Subject Classification: 34A55, 34B10, 34B15, 34B18, 34L10, 34L40, 34K10
Key Words and Phrases: Sturm-Liouville boundary value problem, nonlocal condition, eigenvalues, eigenfunctions
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.
- A. V. Bitsadze and A. A. Samarskii, Some elementary generalizations of linear elliptic boundary value problems, Dokl. Akad. Nauk SSSR, 185 (1969), 739-740.
- A. M. Nakhushev, Equations of Mathematical Biology, Vysshaya Shkola, Moscow, 1995, In Russian.
- A. M. A. El-Sayed, E. M. Hamdallah, Kh. W. Elkadeky, Solution of a class of internal nonlocal Cauchy problems for the differential equation , Fixed Piont Theorem, 15, No. 2 (2014), 441-448.
- A. M. A. EL-Sayed, M. S. EL-Azab, A. Elsaid and S. M. Helal, Eigenvalue problem for Elliptic partial differential equations with nonlocal boudary conditions, Journal of Fractional Calculus and Applications, 5(3S), No. 14 (2014), 1-11.
- A. M. A. EL-Sayed and F. M. Gaafar, Stability of a nonlinear non-autonomous fractional order systems with different delays and non-local conditions, Advances in Difference Equations (2011), doi: https://doi.org/10.1186/1687-1847-2011-47.
- A. M. A. EL-Sayed, Z. F. A. EL-Raheem AND N. A. O. Buhalima, Eigenvalues and eigenfunctions of non-local boundary value problems of the Sturm-Liouville equation, Electronic Journal of Mathematical Analysis and Applications, 5, No. 1 (2017), 179-186.
- G. Freiling, V. Yurko, Inverse Sturm-Liouville Problems and their Applications, Nova Science, New York, 2001.
- K. Schuegerl. Bioreaction Engineering, Reactions Involving Microorganisms and Cells, 1, John Wiley and Sons, 1987.
- N. I. Ionkin. The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition, Differ. Equ., 13, No. 2 (1977), 294-304, In Russian.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 103 - 113